MAUDE Adverse Event Report: ZIMMER MANUFACTURING SWITZERLAND GMBH AVENIR MULLER, STEM, STANDARD, UNCEMENTED, HA, 8, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

ZIMMER MANUFACTURING SWITZERLAND GMBH AVENIR MULLER, STEM, STANDARD, UNCEMENTED, HA, 8, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign germany.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to implant fracture.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
Upon review of this complaint from an investigation perspective, it is considered that the avenir maller, stem, standard, uncemented, ha, 8, taper 12/14, within this complaint, does not impact the reported event.The device involved in the reported event has already been reported.See report number 0009613350-2023-00127.
 
Additional Manufacturer Narrative
(b)(4).D10; unknown liner; item#: unknown; lot#: unknown.Upon review of this complaint from an investigation perspective, it is considered that the avenir muller, stem, standard, uncemented, ha, 8, taper 12/14, within this complaint, does not impact the reported event.The device involved in the reported event has already been reported.See report number 0009613350-2023-00127.

Brand Name
AVENIR MULLER, STEM, STANDARD, UNCEMENTED, HA, 8, TAPER 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
ZIMMER MANUFACTURING SWITZERLAND GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER MANUFACTURING SWITZERLAND GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16641624
Report Number0009613350-2023-00118
Device Sequence Number5367662
Product Code LZO
UDI-Device Identifier00889024591059
UDI-Public(01)00889024591059(17)210131(10)2836759
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123392
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model NumberN/A
Device Catalogue Number01.06010.008
Device Lot Number2836759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose